advertisement
Question
Posted by: depro | 2010/09/17

somethings wrong

Hi, I am battling to loose weight for years..I think it must be my blood pressure pills, Co Diovan.
I eat low Gi foods and walk the treadmill every day for 25 min (1,5km) I had all the tests done, thyroid, diabetes nothing wrong.
Can it be the pills?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Depro
I checked in my copy of MIMS and weight gain is not listed as one of the side-effects of Co Diovan. If you are struggling to lose weight despite eating a healthy diet and doing daily exercise, I would recommend that you should consult a registered dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). The dietitian will have to check if the low-GI diet you are using also has a moderately reduced energy content to promote weightloss and help you to adjust the diet accordingly.
Keep up the good work with the exercise.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/09/17

Dear Depro
I checked in my copy of MIMS and weight gain is not listed as one of the side-effects of Co Diovan. If you are struggling to lose weight despite eating a healthy diet and doing daily exercise, I would recommend that you should consult a registered dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). The dietitian will have to check if the low-GI diet you are using also has a moderately reduced energy content to promote weightloss and help you to adjust the diet accordingly.
Keep up the good work with the exercise.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement